MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SYSTEM; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 CONSOLE FOR 4 PUMP
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a s5 pump gave a motor controller fault error message (442 code) during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the s5 system.The incident occurred in india.As troubleshooting at customer's facility motor control board (hms) was replaced with a new one, however the issue remained.No foreign objects / tight occlusion was found in the pump head.Pump did not freely rotate when switched off and this behaviour was intermittent.Error code 442 is likely related to resolver issue.Therefore, the affected pump will be shipped to livanova deutschland for a detailed investigation and repair.Meanwhile, new pump has been ordered as replacement.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11.Device was investigated at manufacturing site: it was tested and reported error was not confirmed.Functional test was performed and no parts were replaced.A device service history review has been performed and identified that no other similar event has been reported, neither concerning trend has been identified since manufacturing date.Based on all the gathered information and taking into account that no fault in the pump was found, it cannot be excluded that the issue may have been due to user error in setting the occlusion too tight, using the wrong tubing, or a foreign object in the pump rotor that should have been checked by the user before starting the procedure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
S5 SYSTEM
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 15238
MDR Report Key22466543
Report Number9611109-2025-90243
Device Sequence Number20856439
Product Code DTQ
UDI-Device Identifier04033817902676
UDI-Public(01)04033817902676(11)230214
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 CONSOLE FOR 4 PUMP
Device Catalogue Number48-40-00Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown